Alert archive / California / Gale Warnings in 2010

Gale Warning 89, NWS Eureka, CA

January 12, 2010

NWS Eureka, CA issued this gale warning at Jan 12, 2010, 4:37 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2010, 4:37 PM PST (00:37 UTC)
Expired
Jan 13, 2010, 2:51 AM PST
In force
10 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WHUS76 KEKA 130037 AAA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
437 PM PST TUE JAN 12 2010

PZZ470-475-131115-
/O.UPG.KEKA.SI.Y.0079.000000T0000Z-100113T2300Z/
/O.NEW.KEKA.GL.W.0089.100113T0037Z-100113T1100Z/
/O.CON.KEKA.SE.W.0041.000000T0000Z-100114T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
437 PM PST TUE JAN 12 2010

...GALE WARNING IN EFFECT UNTIL 3 AM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST WEDNESDAY. THE SMALL
CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY. 

GALE FORECE WINDS WILL DEVELOP THIS EVENING AND CONTINUE
OVERNIGHT. A LARGE WESTERLY SWELL WILL MOVE INTO THE WATERS THIS
EVENING AND CONTINUE INTO WEDNESDAY...PEAKING AT 18 TO 20 FT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-131115-
/O.CON.KEKA.SE.W.0041.000000T0000Z-100114T0500Z/
/O.CON.KEKA.SI.Y.0079.000000T0000Z-100113T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
437 PM PST TUE JAN 12 2010

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM
PST WEDNESDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT
UNTIL 3 PM PST WEDNESDAY. 

A LARGE WESTERLY SWELL WILL MOVE INTO THE WATERS THIS EVENING AND
CONTINUE INTO WEDNESDAY...PEAKING 18 TO 20 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-131115-
/O.CON.KEKA.SE.W.0041.000000T0000Z-100114T0500Z/
/O.CON.KEKA.SI.Y.0079.000000T0000Z-100113T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
437 PM PST TUE JAN 12 2010

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM
PST WEDNESDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT
UNTIL 4 AM PST WEDNESDAY. 

A LARGE WESTERLY SWELL WILL MOVE INTO THE WATERS THIS EVENING AND
CONTINUE INTO WEDNESDAY...PEAKING 18 TO 20 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
1 follow-up statement
960 
WHUS76 KEKA 131051
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
251 AM PST WED JAN 13 2010

PZZ475-131900-
/O.CAN.KEKA.GL.W.0089.000000T0000Z-100113T1100Z/
/O.CAN.KEKA.SE.W.0041.000000T0000Z-100114T0500Z/
/O.NEW.KEKA.SW.Y.0004.100113T1051Z-100115T0200Z/
/O.EXB.KEKA.SI.Y.0079.000000T0000Z-100113T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
251 AM PST WED JAN 13 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM
PST THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 AM PST THIS
MORNING...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

A STORM SYSTEM PASSING NORTH OF THE WATERS WILL CONTINUE TO MOVE
AWAY FROM THE REGION ALLOWING WINDS TO DIMINISH AND SEAS TO
SUBSIDE TODAY. IN ADDITION...A LARGE WESTERLY SWELL WILL MOVE PEAK
AROUND 16 TO 17 FT AT 16 SECONDS THIS MORNING BEFORE SUBSIDING
THROUGH THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ470-131900-
/O.CAN.KEKA.GL.W.0089.000000T0000Z-100113T1100Z/
/O.EXB.KEKA.SI.Y.0079.000000T0000Z-100114T0200Z/
/O.EXT.KEKA.SE.W.0041.000000T0000Z-100113T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
251 AM PST WED JAN 13 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...GALE WARNING IS CANCELLED...

A STORM SYSTEM PASSING NORTH OF THE WATERS WILL CONTINUE TO MOVE
AWAY FROM THE REGION ALLOWING WINDS TO DIMINISH AND SEAS TO
SUBSIDE TODAY. IN ADDITION...A LARGE WESTERLY SWELL WILL MOVE PEAK
AROUND 16 TO 17 FT AT 16 SECONDS THIS MORNING BEFORE SUBSIDING
THROUGH THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ455-131900-
/O.CAN.KEKA.SE.W.0041.000000T0000Z-100114T0500Z/
/O.NEW.KEKA.SW.Y.0004.100113T1051Z-100115T0200Z/
/O.CAN.KEKA.SI.Y.0079.000000T0000Z-100113T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
251 AM PST WED JAN 13 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM
PST THURSDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

A STORM SYSTEM PASSING NORTH OF THE WATERS WILL CONTINUE TO MOVE
AWAY FROM THE REGION ALLOWING WINDS TO DIMINISH AND SEAS TO
SUBSIDE TODAY. IN ADDITION...A LARGE WESTERLY SWELL WILL MOVE PEAK
AROUND 16 TO 17 FT AT 16 SECONDS THIS MORNING BEFORE SUBSIDING
THROUGH THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-131900-
/O.EXT.KEKA.SE.W.0041.000000T0000Z-100113T1800Z/
/O.CON.KEKA.SI.Y.0079.000000T0000Z-100113T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
251 AM PST WED JAN 13 2010

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON...

A STORM SYSTEM PASSING NORTH OF THE WATERS WILL CONTINUE TO MOVE
AWAY FROM THE REGION ALLOWING WINDS TO DIMINISH AND SEAS TO
SUBSIDE TODAY. IN ADDITION...A LARGE WESTERLY SWELL WILL MOVE PEAK
AROUND 16 TO 17 FT AT 16 SECONDS THIS MORNING BEFORE SUBSIDING
THROUGH THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jan 12, 2:42 PM PST, 1 hour 55 minutes earlier.

Area forecast discussion, Jan 12, 2:42 PM PST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
242 PM PST TUE JAN 12 2010

.SYNOPSIS...LOW PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY WILL
BRING ANOTHER ROUND OF RAIN TO THE REGION TONIGHT INTO MIDDAY
WEDNESDAY. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE...ESPECIALLY
ALONG THE COAST AND SOUTH OF CAPE MENDOCINO. HIGH PRESSURE WILL
RETURN AND BRING DRY WEATHER THURSDAY AND FRIDAY.

&&

.DISCUSSION...SHORT TERM FOCUS REVOLVES AROUND PRECIPITATION CHANCES...
INTENSITY...AND THUNDERSTORM POTENTIAL TONIGHT INTO WEDNESDAY.
SYNOPTICALLY...AN UPPER LEVEL TROUGH WILL APPROACH THE COAST
OVERNIGHT. THE MODELS RA MAIN IN GOOD AGREEMENT WITH THIS SYSTEM
AND DISPLAY JUST SMALL DIFFERENCES IN RESPECT TO TIMING. THE
PRIMARY UPPER LEVEL JET WILL BE SITUATED TO OUR SOUTH OVER
CENTRAL AND SOUTHERN CALIFORNIA. HOWEVER...LATE TONIGHT AND EARLY
WEDNESDAY (MAINLY FROM 09Z-15Z) OUR FORECAST AREA WILL BE NEAR
THE LEFT EXIT OF THE JET...WHICH WILL ENHANCE UPPER DIVERGENCE
AND LIFT...AT LEAST BRIEFLY ENHANCING PRECIPITATION RATES OVER
HIGHER TERRAIN. WITH THE SHORTWAVE SLOWLY STRENGTHENING AS IT
PUSHES EAST AND COMBINES WITH A VORT MAX TRAVELING TO OUR SOUTH
...STEEP LAPSE RATES WILL LEAD TO DEVELOPMENT OF SCATTERED
THUNDERSTORMS...ESPECIALLY OVER THE SOUTHERN HALF OF OUR CWA. ANY
CONVECTION SHOULD REMAIN ELEVATED ALTHOUGH A FEW WEAK SURFACE-
BASED STORMS WILL BE POSSIBLE ALONG OR JUST BEHIND THE COLD
FRONT. NAM AND GFS MID LEVEL LAPSE RATES APPROACH 7C/KM OVER THE
COAST AND INTO INTERIOR MENDOCINO COUNTY FROM 14Z-18Z WEDNESDAY.
OVERALL..THE OPERATIONAL MODELS HAVE TRENDED SLIGHTLY FASTER WITH
FRONTAL PASSAGE...AND THE MAJORITY OF THE PRECIPITATION WILL BE
RAPIDLY PUSHING EAST AND OUT OF OUR AREA BY NOON WEDNESDAY.
SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED TO PERSIST THROUGH THE
AFTERNOON HOURS WITH COLD AIR ALOFT AND REMNANT INSTABILITY. SNOW
LEVELS...INITIALLY MAINLY ABOVE 5K FT WILL DROP TO AROUND 4KT FT
BY AFTERNOON...BUT MUCH OF THE ORGANIZED AND HEAVIER
PRECIPITATION WILL HAVE EXITED BY THAT TIME. STILL...A FEW AREAS
ABOVE MAINLY 4500 FT MAY RECEIVE A COUPLE INCHES OF SNOW
ACCUMULATION. TOTAL QPF FOR THE NEXT 24 HOURS HAS TRENDED DOWN
SLIGHTLY...AND THIS SEEMS REASONABLE GIVEN THE SPEED OF THE
SYSTEM. MOST AREAS WILL RECEIVE ONE HALF TO ONE INCH OF RAINFALL
BY WEDNESDAY AFTERNOON...WITH LOCAL AMOUNTS IN EXCESS OF AN INCH
IN THE FAVORED HIGHER TERRAIN INCLUDING THE KING RANGE.

DRIER WEATHER WILL RETURN THURSDAY INTO FRIDAY WITH WEAK RIDGING
ALOFT AND AT THE SURFACE. PARTIAL CLEARING AND LIGHTER WINDS WILL
SET THE STAGE FOR VALLEY AND COASTAL FOG...ESPECIALLY DURING THE
NIGHTTIME AND MORNING HOURS. THE LULL IN ACTIVE WEATHER WILL BE
SHORT LIVED...WITH A RETURN TO A PROLONGED WET PERIOD SATURDAY
THROUGH EARLY NEXT WEEK AS SEVERAL POTENT FRONTAL SYSTEMS ARE
EXPECTED TO MOVE OUT OF THE EASTERN PACIFIC. A VERY STRONG
JET...NEARING 200KTS...WILL SEND DEEP MOISTURE AND A SERIES OF
RAIN EVENTS INTO THE WEST COAST EVERY 24 TO 36 HOURS. THE ECMWF
WAS THE MODEL OF CHOICE...FOLLOWED BY THE GFS. BETTWY

&&

.AVIATION...VFR CIGS THIS AFTN WILL GIVE WAY TO MVFR BY LATE THIS
EVENING AS ANOTHER BATCH OF RAIN MOVES ONSHORE. HEAVIER SHOWERS
WILL REDUCE CIGS/VSBYS TO IFR FOR BRIEF PERIODS WITH AN ISOLATED
TSTM NOT OUT OF THE QUESTION OVERNIGHT. SOUTH WINDS WILL GUST TO
30 KTS ALONG THE COAST...ESPECIALLY NEAR KCEC BEGINNING LATE THIS
EVENING. JCA

&&

.MARINE...WINDS AND SEAS HAVE SUBSIDED...IF ONLY FOR A BRIEF TIME. A
LOW PRESSURE SYSTEM MOVING ALONG THE OREGON COAST OVERNIGHT WILL
DRAG A COLD FRONT ACROSS THE WATERS. SOUTH WINDS WILL INCREASE
THIS EVENING AHEAD OF THE FRONT...WITH OCCASIONAL GALE FORCE
GUSTS EXPECTED IN THE NORTHERN WATERS. A WELL ADVERTISED LARGE
WEST SWELL WILL ENTER THE WATERS THIS EVENING. MODEL GUIDANCE HAS
OVERESTIMATED THE TOTAL WAVEHEIGHTS (BY AS MUCH AS 5 FT) BUT WE
STILL EXPECT THE SWELL TO PEAK EARLY WED MORNING AROUND 19 FT AT
16 SEC. JCA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY FROM 9 PM THIS EVENING TO 9 PM PST WEDNESDAY
     FOR CAZ001-002.

NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS
     UNTIL 4 AM PST WEDNESDAY FOR PZZ455.

     HAZARDOUS SEAS WARNING UNTIL 9 PM PST WEDNESDAY FOR PZZ450-455-
     470-475.

     SMALL CRAFT ADVISORY FOR WINDS UNTIL 3 PM PST WEDNESDAY FOR
     PZZ450-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 12, 2:48 PM PST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
248 PM PST TUE JAN 12 2010

CAZ001-002-131430-
REDWOOD COAST-MENDOCINO COAST-
248 PM PST TUE JAN 12 2010

...HIGH SURF ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HIGH SURF ADVISORY IS IN EFFECT BEGINNING AT 9 PM THIS EVENING.
WAVES OF 22 TO 24 FEET WILL BE POSSIBLE IN THE SURF ZONE WITH
HIGHER SETS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HIGH SURF ADVISORY WILL CONTINUE INTO WEDNESDAY EVENING FOR WAVES
OF 20 TO 24 FEET IN THE SURF ZONE WITH HIGHER SETS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-004-076-132245-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
243 PM PST TUE JAN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

PLEASE REFER TO WEATHER.GOV/EUREKA AND/OR NOAA WEATHER RADIO FOR
FURTHER DETAILS.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 2:51 AM PSTSmall Craft Advisory for Hazardous SeasEKA65 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.